No Cover Image

Journal article 954 views

Harnack inequalities on manifolds with boundary and applications

Feng-yu Wang Orcid Logo

Journal de Mathématiques Pures et Appliquées, Volume: 94, Issue: 3, Pages: 304 - 321

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal de Mathématiques Pures et Appliquées
ISSN: 0021-7824
Published: 2010
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 304
End Page: 321